# SDR HALA0700334

- Difficulty date: August 12, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 9,275 hours, 22,951 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB AFTER ROTATION AND DURING CLIMB-OUT TOWER REPORTED VAPOR TRAILING FROM LEFT SIDE OF AIRCRAFT.  RETURNED FOR NORMAL LANDING.  DE-BRIEFED CREW AND THEY REPORTED NO ENG ABNORMALITIES.  PERFORMED ENG EXCEED BITE PER FIM 71-00 TASK 801, NO EXCEEDANCE NOTED.  PERFORMED PNEUMATIC SYSTEM BITE PER FIM 36-10 TASK 801.  PERFORMED CABIN PRESS CONT SYS BITE PER FIM 21-30 TASK 801, NO FAULTS FOUND.  PERFORMED ENG IDLE RUN AND LEAK CHECK PER AMM 71-00-11.  NO LEAK NOTED, ALL PARAMETERS NORMAL VISUALLY CHECKED FOR HYD LEAKS NONE NOTED.  HYD QTY GOOD.  VISUALLY CHECKED FOR FUEL LEAKS, NONE NOTED VISUALLY CHECKED APU FOR LEAKS, NONE NOTED ACFT OK FOR SERVICE.
